MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS SHDR GLEN BSPLT +HA; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP RVRS SHDR GLEN BSPLT +HA; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 115330
Medical Device Problem Codes Unintended Movement (3026); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: poland.D10 narrative: item: 115313 lot: j7817476 item name: comp rvsr shldr glnsp +3 36mm.Item: 405800 lot: 65757006 item name: comp.Rev shldr 9 in steinmann.Item: 118001 lot: j7569386 item name: versa-dial/comp ti std taper.Item: 115370 lot: 66917424 item name: comp rvs tray co 44mm.Item: 113648 lot: 66226600 item name: comp primary stem 8mm std.Item: 115395 lot: 66494759 item name: comp rvs cntrl 6.5x25mm st/rst.Item: 180550 lot: 66579653 item name: comp lk scr 3.5hex 4.75x15 st.Item: 180551 lot: 66602907 item name: comp lk scr 3.5hex 4.75x20 st.Item: 180551 lot: 66783776 item name: comp lk scr 3.5hex 4.75x20 st.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that the patient was implanted with a shoulder system.Imaging taken after the surgery showed loosening and dislocation of the glenosphere.Subsequently, the patient was revised 5 (five) days later; the glenosphere and taper adapter were removed and replaced.Due diligence is complete.No additional information is available.
 
Event or Problem Description
No additional information is available regarding the incident.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, g1, g3, g6, h2, h6, h11.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVRS SHDR GLEN BSPLT +HA
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21961151
Report Number0001825034-2025-01319
Device Sequence Number17960261
Product Code PHX
UDI-Device Identifier00880304475342
UDI-Public(01)00880304475342(17)340415(10)66350698
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115330
Device Lot Number66350698
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/13/2025
06/04/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/03/2025
06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR
Patient SexMale